# SDR SIMA20230520001

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 15,651 hours, 10,145 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SUSPECTED BLOWN LEFT TIRE-C/A-PERFORMED INSPECTION OF THE LANDING GEAR TIRE TREAD FAILURE WITH LANDING GEAR FULLY DEPLOYED IAW AMM 05-50-15. NO DEFECTS NOTED.INSPECTED ALL WHEEL ASSEMBLIES FOR PSSIBLE DEFECTS.NO DEFECTS NOTED. ACFT GOOD FOR SERVICE, REF. 32-49-07.
